Legacy Identifier: 2567

Article Information

Authors
Year
1992-11-01
Title
Generic revision of the ant subfamily Dolichoderinae (Hymenoptera: Formicidae).
Journal
Sociobiology
Volume
21
Part
Pages
1-181

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files